# SDR ASAA2014082308919

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,618 hours, 6,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78233001, EMERGENCY LIGHTS OPERATIONS & BATTERY PACKS FUNCTIONAL CHECK AFT LEFT SECTION OF EMERGENCY LIGHTS FAILED AFTER FOUR MINUTES.  ACFT GROUNDED.  REPLACED AFT LT BATTERY PACK IN THE GALLEY AREA IAW MM 33-51-06, SYSTEM OPS CHECKED GOOD.
